<< Previous Issue Kyungpook Mathematical Journal (Vol. 49, No. 3) Next Issue >>
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 403—594
 Original Articles 
Two-Weighted Intergal Inequalities for Di erential Forms
Shang Xiuyin, Gu Zhihua, Zhang Zengbo
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 403—410
Weak Strictly Persistence Homeomorphisms and Weak Inverse Shadowing Property and Genericity
Bahman Honary1, Alireza Zamani Bahabadi2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 411—418
On the Mordell-Weil Groups of Jacobians of Hyperelliptic Curves over Certain Elementary Abelian 2-extensions
Hyunsuk Moon
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 419—424
On Compact-covering Images of Locally Separable Metric Spaces
Nguyen Van Dung
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 425—433
General Formulas for Explicit Evaluations of Ramanujan's Cubic Continued Fraction
Megadahalli Sidda Naika Mahadeva Naika1, Mugur Chinna Swamy Maheshkumar2, Kurady Sushan Bairy3
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 435—450
Some Results of QF Rings
Dong Jun
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 451—456
$E$-Inversive $Gamma $-Semigroups
Mridul Kanti Sen1, Sumanta Chattopadhyay2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 457—471
Entire Functions and Their Derivatives Share Two Finite Sets
Chao Meng1, Pei-Chu Hu2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 473—481
On Sums of Products of Horadam Numbers
Zvonko v Cerin
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 483—492
A New Dual Hardy-Hilbert's Inequality with some Parameters and its Reverse
Wuyi Zhong
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 493—506
On Conformally Flat Almost Pseudo Ricci Symmetric Manifolds
Uday Chand De, Abul Kalam Gazi
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 507—520
On Hilbert-type Integral Inequalities with the Homogenous Kernel of $-4-$degree
Qiliang Huang, Bing He
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 521—532
Hypersurfaces of an almost $r$-paracontact Riemannian Manifold Endowed with a Quarter Symmetric Non-metric Connection
Mobin Ahmad1, Abdul Haseeb1, Cihan \"{O}zg\"{u}r$^{\ast}$ 2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 533—543
Multivalent Harmonic Uniformly Starlike Functions
Om Ahuja1, Santosh Joshi2, Naveneet Sangle3
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 545—555
On Generalizations of Extending Modules
Fatih Karabacak
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 557—562
On a Relation to Hilbert’s Integral Inequality and a Hilbert-Type Inequality
Bicheng Yang
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 563—572
On the Envelopes of Homotopies
Jaeyoo Choy1, Hahng-Yun Chu2
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 573—582
Sharp-unknotting Number of a Torus Knot
Taizo Kanenobu
Kyungpook Mathematical Journal 2009 Vol. 49, No. 3, 583—594

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd